Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in penis, white powder spots in penis, whiteness at the end of urination. What could be this?

Once in a week, at the end of urination, whiteness comes in urine with difficulty & mild pain in penis which remains for almost an hour. When I shake my penis to release it, and I saw at my pent the clear white powder spots. I am married and 28 years old. This problem first i noticed 6 years before when i was unmarried. Please suggest what it is?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you may have a urinary tract infection. White discharge during the end of urination is an indication of the same. I also think that you will do well if you get yourself checked out for UTI i.e. urinary tract infection and screening for STI i.e. sexually transmitted infections. I also hope that you adequately hydrate yourself and try to concentrate on different things and distract yourself while you are being treated for the same after you consult a local qualified doctor. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor